Ibuprofen Associated Acute Vanishing Bile Duct Syndrome and Toxic Epidermal Necrolysis in an Infant
0
조회
0
다운로드
2
인용
0
참고문헌
키워드
초록
Acute vanishing bile duct syndrome, a rare but rapidly progressive destruction of the intrahepatic bile ducts with unknown pathogenesis, is most often a drug- or toxin-related. Toxic epidermal necrolysis is a serious dermatologic condition and a potentially life threatening disease, which is drug or infection induced. Ibuprofen associated acute vanishing bile duct syndrome and toxic epidermal necrolysis have not been reported previously in infants. We report a 7-month-old infant with ibuprofenassociated toxic epidermal necrolysis, followed by severe and rapidly progressivevanishing bile duct syndrome. She recovered totally with supportive care.
Abstract
Acute vanishing bile duct syndrome, a rare but rapidly progressive destruction of the intrahepatic bile ducts with unknown pathogenesis, is most often a drug- or toxin-related. Toxic epidermal necrolysis is a serious dermatologic condition and a potentially life threatening disease, which is drug or infection induced. Ibuprofen associated acute vanishing bile duct syndrome and toxic epidermal necrolysis have not been reported previously in infants. We report a 7-month-old infant with ibuprofenassociated toxic epidermal necrolysis, followed by severe and rapidly progressivevanishing bile duct syndrome. She recovered totally with supportive care.
참고문헌 (12)
- Srivastava M, "Drug-associated acute-onset vanishing bile duct and Stevens-Johnson syndromes in a child", Gastroenterology, 115, pp.743~746 (1998)
- Taghian M, "Acute vanishing bile duct syndrome after ibuprofen therapy in a child", J Pediatr, 145, pp.273~276 (2004)
- Degott C, "Drug-induced prolonged cholestasis in adults: a histological semiquantitative study demonstrating progressive ductopenia", Hepatology, 15, pp.244~251 (1992)
- Karnsakul W, "Vanishing bile duct syndrome in a child with toxic epidermal necrolysis: an interplay of unbalanced immune regulatory mechanisms", Ann Hepatol, 5, pp.116~119 (2006)
- Okan G, "Vanishing bile duct and Stevens-Johnson syndrome associated with ciprofloxacin treated with tacrolimus", World J Gastroenterol, 14, pp.4697~4700 (2008)
- Morelli MS, "Stevens-Johnson Syndrome and cholestatic hepatitis", Dig Dis Sci, 46, pp.2385~2388 (2001)
- Garcia M, "Efficacy of early immunosuppressive therapy in a child with carbamazepine-associated vanishing bile duct and Stevens-Johnson syndromes", Dig Dis Sci, 47, pp.177~182 (2002)
- Stine JG, "Drug-induced liver injury: a summary of recent advances", Expert Opin Drug Metab Toxicol, 7, pp.875~890 (2011)
- Sternlieb P, "Stevens-Johnson syndrome plus toxic hepatitis due to ibuprofen", N Y State J Med, 78, pp.1239~1243 (1978)
- Alam I, "Vanishing bile duct syndrome temporally associated with ibuprofen use", Am J Gastroenterol, 91, pp.1626~1630 (1996)
- Takeyama J, "Vanishing bile duct syndrome with a history of erythema multiforme", Pediatr Int, 48, pp.651~653 (2006)
- Tajiri H, "A favorable response to steroid therapy in a child with drug-associated acute vanishing bile duct syndrome and skin disorder", J Paediatr Child Health, 44, pp.234~236 (2008)
